| Model Number |
Q6 EDGE |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Eye Injury (1845); Head Injury (1879)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" has not been provided.The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Alleges armrests broke due to leaning or using them for transfer in the bathroom causing her to fall out of the chair and hit head on sink.